# SDR ASAA2016063017213

- Difficulty date: June 30, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 13,118 hours, 4,265 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 98533
- Condition: Faulted
- Location: Ram Air Exhaust
- Part time: 6,355 hours, 2,106 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATES ON RECALL. ACFT GROUNDED.  REMOVED AND REPLACED RT PACK RAM AIR DOOR ACTUATOR IAW AMM 21-51-21. ALL TESTED GOOD.
